# SDR AALA202312288002

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 28,247 hours, 13,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING "PS CHECK" FOUND R1 DOOR ACCUMULATOR PRESSURE LOW. MAINTENANCE SERVICED R1 DOOR ACCUMULATOR AS PER AMM 52-10-00,
